# SDR DALA1100240194

- Difficulty date: December 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 61,725 hours, 9,064 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 21FG-31FG ARE INOPERATIVE.  MX REPLACED THE CHARGER ASSY BETWEEN 23 AND 24AB. SYS OPS IS NORMAL.
